# SDR F3LA200700250

- Difficulty date: September 24, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 11,793 hours, 5,730 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY SERVICE CHECK, MAINTENANCE REPORTED EMERGENCY FLOOR PATH LIGHTS INOPERATIVE AT ROWS 15 AND 16.  RE-SECURED LOOSE CONNECTOR AT SIDE PANEL.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-00-710-001 AND CHECKED GOOD.
